Academic Journals Database
Disseminating quality controlled scientific knowledge

Explicit solutions of generalized nonlinear Boussinesq equations

Author(s): Doğan Kaya

Journal: Journal of Applied Mathematics
ISSN 1110-757X

Volume: 1;
Issue: 1;
Start page: 29;
Date: 2001;
Original page

By considering the Adomian decomposition scheme, we solve a generalized Boussinesq equation. The method does not need linearization or weak nonlinearly assumptions. By using this scheme, the solutions are calculated in the form of a convergent power series with easily computable components. The decomposition series analytic solution of the problem is quickly obtained by observing the existence of the self-canceling “noise” terms where sum of components vanishes in the limit.
Affiliate Program      Why do you need a reservation system?